# SDR ASOA2013091209000

- Difficulty date: September 8, 2013
- Submitted: September 12, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,305 hours, 31,785 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY FLOODLIGHT AFT OF THE RT WING EMERGENCY EXIT IS INOPERATIVE.  R & R THE FLOODLIGHT IAW AMM 33-51-21-400-801. OPS CHECKED GOOD IAW AMM 33-51-00-710-801.
